# SDR EY2R201509240001

- Difficulty date: September 24, 2015
- Submitted: September 24, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Propeller: Hamstd 14SF5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13U1P0A
- Part serial: 2011030003
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Hmltnsnstrnd, 14SF5
- Component part number: 7920004
- Stage of operation: NR
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER BLADE SENT FOR O/H. DURING ROUTINE BORE SCOPE INSPECTION A LINE WAS OBSERVED. CONTACTED OEM ENGINEERING. DIRECTED TO LPI AREA. LPI REVEALED AN INDICATION. BLADE DEEMED NOT REPAIRABLE BY OEM SERVICE ENGINEERING.
